Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Equetro and Hair Loss

Hair loss (known medically as alopecia) is a possible side effect of Equetro® (carbamazepine). However, hair loss is not among the most common Equetro side effects. In studies, less than 5 percent of people taking Equetro reported hair loss -- though the exact percentage was not reported. Given how common hair loss is in the general population, it is difficult to say whether hair loss is caused by Equetro, genetics, other factors, or a combination of these things.
 
If you are taking Equetro and hair loss becomes bothersome, be sure to talk with your healthcare provider. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes that Equetro is causing your hair loss, he or she may recommend trying another bipolar disorder treatment.
6 Things That Worsen or Cause ED

Equetro Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.